BackItem added to favorite products Item removed from favorite products Item added to list Item removed from list
BENADRYL Liqui-Gels Allergy Dye-Free
24 ct $0.25/each
Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Symptom Relief, Dye-Free Liquid Gelcaps with 25 mg of Diphenhydramine HCl for Symptoms Such As Runny Nose, Sneezing & More, 24 ct Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine temporarily relieve the symptoms associated with hay fever or other upper respiratory allergies as well as the common cold. Each of these liquid gels contains 25 mg of the antihistamine diphenhydramine HCl to temporarily treat allergy symptoms of sneezing, runny nose, itchy nose or throat, and itchy, watery eyes, and the cold symptoms of sneezing and runny nose. This allergy medicine has a dye-free formula and the Benadryl liquid capsules are intended for adults and children ages six and up to relieve indoor and outdoor allergy symptoms. Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine to temporarily relieve allergy symptoms
Usage Directions / Dosage
Directions • take every 4 to 6 hours • do not take more than 6 doses in 24 hours Adults and children 12 years and over: 1 to 2 capsules Children 6 to under 12 years: 1 capsule Children under 6 years: do not use this product in children under 6 years of age
Warnings / Cautions
WARNINGS DO NOT USE • to make a child sleepy • with any other product containing diphenhydramine, even one used on skin ASK A DOCTOR BEFORE USE IF YOU HAVE • a breathing problem such as emphysema or chronic bronchitis • glaucoma • trouble urinating due to an enlarged prostate gland ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking sedatives or tranquilizers WHEN USING THIS PRODUCT • marked drowsiness may occur • avoid alcoholic drinks • alcohol, sedatives, and tranquilizers may increase drowsiness • be careful when driving a motor vehicle or operating machinery • excitability may occur, especially in children IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) OTHER INFORMATION • DO NOT USE IF CARTON IS OPEN OR BLISTER UNIT IS BROKEN
Important: Read all product information before using. Keep this box for important information.
ACTUAL PRODUCT PACKAGING AND MATERIALS MAY CONTAIN ADDITIONAL AND/OR DIFFERENT INGREDIENT, NUTRITIONAL OR PROPER USAGE INFORMATION THAN THE INFORMATION DISPLAYED ON OUR WEBSITE. YOU SHOULD NOT RELY SOLELY ON THE INFORMATION DISPLAYED ON OUR WEBSITE AND YOU SHOULD ALWAYS READ LABELS, WARNINGS AND DIRECTIONS PRIOR TO USING OR CONSUMING A PRODUCT. IF YOU HAVE QUESTIONS OR REQUIRE MORE INFORMATION ABOUT A PRODUCT, YOU SHOULD CONTACT THE MANUFACTURER DIRECTLY. CONTENT ON THIS WEBSITE IS FOR GENERAL REFERENCE PURPOSES ONLY AND IS NOT INTENDED TO SUBSTITUTE FOR ADVICE GIVEN BY A PHYSICIAN, PHARMACIST OR OTHER LICENSED HEALTH CARE PROFESSIONAL. YOU SHOULD NOT USE THE INFORMATION PRESENTED ON THIS WEBSITE FOR SELF-DIAGNOSIS OR FOR TREATING A HEALTH PROBLEM. WAKEFERN FOOD CORP. AND ITS SERVICE PROVIDERS ASSUME NO LIABILITY FOR INACCURACIES OR MISSTATEMENTS REGARDING ANY PRODUCT.